Bounded variation approximation of Lp dyadic martingales and solutions to elliptic equations

Show full item record



Permalink

http://hdl.handle.net/10138/307035

Citation

Hytönen , T & Rosén , A 2018 , ' Bounded variation approximation of Lp dyadic martingales and solutions to elliptic equations ' , Journal of the European Mathematical Society , vol. 20 , no. 8 , pp. 1819–1850 . https://doi.org/10.4171/JEMS/800

Title: Bounded variation approximation of Lp dyadic martingales and solutions to elliptic equations
Author: Hytönen, Tuomas; Rosén, Andreas
Contributor: University of Helsinki, Tuomas Hytönen / Principal Investigator
Date: 2018
Language: eng
Number of pages: 32
Belongs to series: Journal of the European Mathematical Society
ISSN: 1435-9863
URI: http://hdl.handle.net/10138/307035
Subject: 111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
1405.2153.pdf 350.7Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record